MAUDE Adverse Event Report: 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 38MM-STERILE; APPLIANCE,FIXATION,NAIL

5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 38MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 412.213S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient underwent the removal of an unknown femoral neck system (fns) plate, titanium locking screw self-tapping, antirotation screw for fns and bolt for fns due to nonunion.It was originally implanted on (b)(6) 2019.All the implants are removed successfully.Patient status was unknown.This report is for one 5.0mm ti locking scr slf-tpng w/t25 stardrive 38mm-sterile.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h6: code 3191 used to capture fracture nonunion, surgical intervention, and medical device removal.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 38MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
MDR Report Key9744421
Report Number2939274-2020-01010
Device Sequence Number1974264
Product Code KTT
UDI-Device Identifier10886982275400
UDI-Public(01)10886982275400
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number412.213S
Device Catalogue Number412.213S
Device Lot NumberL950207
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date02/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight77